MAUDE Adverse Event Report: Q CORE MEDICAL AP431-01 HCR- INFUSION SET WITH VENTED/NON-VENTED DRIP CHAMBER,BACK CHECK VALVE,

Q CORE MEDICAL AP431-01 HCR- INFUSION SET WITH VENTED/NON-VENTED DRIP CHAMBER,BACK CHECK VALVE,
Catalog Number 12000-000-0027-00
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from (b)(6): "reported leaking at distal tip where spiros connects to clave and clave connector connects to picc.Patient involvement: yes.Death/serious injury: no.Human harm: no.Delay in therapy: yes.Medical intervention needed: no.".
 
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from (b)(6): "reported leaking at distal tip where spiros connects to clave and clave connector connects to picc.Patient involvement: yes; death/serious injury: no; human harm: no; delay in therapy: yes; medical intervention needed: no".

Brand Name
AP431-01 HCR- INFUSION SET WITH VENTED/NON-VENTED DRIP CHAMBER,BACK CHECK VALVE,
Common Device Name
INFUSION SET
Manufacturer (Section D)
Q CORE MEDICAL
yad harutzim 29
netanya, 42505 29
IS  4250529
MDR Report Key6176747
Report Number3010293992-2016-00293
Device Sequence Number19060909
Product Code FPA
UDI-Device Identifier17290109150519
UDI-Public17290109150519
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number12000-000-0027-00
Device Lot Number581465G
Distributor Facility Aware Date11/17/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2016
Supplement Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1